Research Repository

On Robust Stability for Uncertain Time-Delay Systems: A Polyhedral Lyapunov-Krasovskii Approach

Guan, Xinping and Chen, Chun-Che and Shi, Peng (2005) On Robust Stability for Uncertain Time-Delay Systems: A Polyhedral Lyapunov-Krasovskii Approach. Circuits Systems and Signal Processing , 24 (1). pp. 1-18. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19004. time-delay systems, polyhedral uncertainty, robust stability, double polydedral Lyapunov fanctionals
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 30 May 2011 04:52
Last Modified: 13 Feb 2015 05:32
URI: http://vuir.vu.edu.au/id/eprint/2760
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar